Numerical Solution of Some Types of Fractional Optimal Control Problems

Download full text files

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Nasser H. Sweilam, Tamer Mostafa Al-Ajami, Ronald H. W. HoppeGND
URN:urn:nbn:de:bvb:384-opus4-388382
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/38838
Parent Title (English):The Scientific World Journal
Type:Article
Language:English
Year of first Publication:2013
Publishing Institution:Universität Augsburg
Release Date:2018/07/24
Volume:2013
Pagenumber:10
First Page:306237
DOI:https://doi.org/10.1155/2013/306237
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
Licence (German):CC-BY 4.0: Creative Commons: Namensnennung (mit Print on Demand)